# SDR HALA0600680

- Difficulty date: September 7, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,335 hours, 29,233 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223534
- Part serial: G00102A
- Condition: Unknown
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LOW PRESS LIGHT ILLUM EICAS MSG DISPLAYED C HYD PRIM1. EICAS MSG C HYD SYS MAINT WAS NOT DISPLAYED.  OPS CK CENTER HYD SYS COULD NOT DUPLICATE PROBLEM. REPLACED C1 ELECTRIC HYD PUMP PRESSURE SWITCH IAW MM 29-11-18. OPS AND LEAK CK OK IAW PRECAUTIONARY ACTION.
